IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 316 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  »   My Preferences 
  »   Manuscript submission

 


This article has been cited by
1Ophthalmic adverse drug reactions to systemic drugs: a systematic review
Ana Miguel,Filipe Henriques,Luís Filipe Azevedo,Altamiro Costa Pereira
Pharmacoepidemiology and Drug Safety.2014;23(3)221
[DOI]
2Topiramate-induced acute bilateral myopia
Lola Gazieva,Veronica H. Thomassen,Mette Kaas-Hansen,Kirsten Baggesen
Acta Ophthalmologica.2013;91(4)e332
[DOI]
3Ocular dysfunctions and toxicities induced by antiepileptic medications: Types, pathogenic mechanisms, and treatment strategies
Sherifa A. Hamed
Expert Review of Clinical Pharmacology.2019;12(4)309
[DOI]
4Topiramate associated non-glaucomatous visual field defects
Sameen Haque,Mohamed Shaffi,Kong C. Tang
Journal of Clinical Neuroscience.2016;31(4)210
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow